# SDR 96ZZZM1439

- Difficulty date: October 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N199GA
- Make and model: Beech 1900C
- Aircraft serial: UB13
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Pc Board
- Part number: 1123640321
- Condition: Shorted
- Location: Landing Gear
- Stage of operation: DE
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLT 153A - PBI-MIA - GEAR WARNING HORN CANNOT BE SILENCED WHEN POWER IS PULLED BACK FOR DESCENT.  REPLACED E175 PC BOARD.  GEAR SWING AND OPS CHECK GOOD.  AIRCRAFT RELEASED FOR SERVICE.  (M)
